# SDR DALA2020111803776

- Difficulty date: November 17, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N361DN
- Make and model: Airbus A321-211
- Aircraft serial: 8423
- Aircraft time: 5,423 hours, 2,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ISLE LIGHT AT 23C IS LOOSE.  CORRECTIVE ACTION: INSTALLED NEW EMERGENCY LIGHT ASSEMBLY AT SEAT 23C CHECKS NORMAL A321 AMM 33-51.
